Items where Author is "Ligowski, R."

[RSS2 feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Article
Ligowski, R. , Jordan, R. W. and Assmy, P. (2012)
Morphological adaptation of a planktonic diatom to growth in Antarctic sea ice. ,
Marine Biology, 159 , pp. 817-827 .
doi:10.1007/s00227-011-1857-6 , hdl:10013/epic.40647

Article
Jordan, R. W. , Ligowski, R. , Nöthig, E. M. ORCID: https://orcid.org/0000-0002-7527-7827 and Priddle, J. (1991)
The diatom genus Proboscia in Antarctic waters ,
Diatom research, 6 (1), pp. 63-78 .
hdl:10013/epic.12161

This list was generated on Thu Jul 18 17:59:49 2024 UTC.